On a problem of Florio and Seibert
Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 727-729
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_4_a21,
author = {B. S. Kalitin},
title = {On a problem of {Florio} and {Seibert}},
journal = {Differencialʹnye uravneni\^a},
pages = {727--729},
year = {1989},
volume = {25},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_4_a21/}
}
B. S. Kalitin. On a problem of Florio and Seibert. Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 727-729. http://geodesic.mathdoc.fr/item/DE_1989_25_4_a21/